Tesco Ibuprofen 200Mg Liquid Caps 16S

£ 2.00
£0.13/each

By law, we’re only permitted to sell you 2 of this item .

Product Description

  • Easy to swallow, Relieves Pain, Helps reduce fevers

Information

Ingredients

Each soft gelatin capsule contains: Ibuprofen 200mg. Also contains: Ponceau 4R (E124) and sorbitol (see the leaflet for details)

Storage

Do not store above 25°C., Do not use the capsules after the date shown on the pack. Store in the original pack.

Produced in

the U.K.

Packed in

the U.K.

Dosage

  • Swallow the capsules whole with water. Do not chew. Adults, the elderly and adolescents: take 1 or 2 capsules, preferably with or after food, then if necessary 1 or 2 capsules every 4 hours. Do not take more than 6 capsules in 24 hours. Do not give to children under 12 years.

Name and address

  • Tesco Stores Ltd.,
  • Welwyn Garden City AL7 1GA,
  • U.K.

Directions

  • Read the enclosed leaflet before taking this medicine. Do not take if you: Have ever had a stomach ulcer, perforation or bleeding Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg Are in the last 3 months of pregnancy Talk to a pharmacist or your doctor before taking if you: Have or have had asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems Are a smoker Are in the first 6 months of pregnancy If symptoms do not get better or get worse or if you get new symptoms, talk to your doctor.

Net Contents

16 capsules

Safety information

Ibuprofen 200mg Liquid Capsules 16's

View more safety information

WARNING, Do not take more medicine than the label tells you to. Take the lowest effective dose needed to relieve your symptoms, as this product is intended for short-term use only., Keep out of the sight and reach of children.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here